Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Khoroshkin, S. and Nazarov, M. (2007) Twisted Yangians and Mickelsson algebras I. Selecta Mathematica, New Series, 13 (1). pp. 69-136. ISSN 1420-9020

Khoroshkin, S. and Nazarov, M. (2006) Yangians and Mickelsson Algebras I. Transformation Groups, 11 (4). pp. 625-658. ISSN 1083-4362

Nazarov, M. (2004) Rational representations of Yangians associated with skew Young diagrams. Mathematische Zeitschrift, 247 (1). pp. 21-63. ISSN 1432-1823

Nazarov, M. (2004) Representations of twisted Yangians associated with skew Young diagrams. Selecta Mathematica, 10 (1). pp. 71-129. ISSN 1420-9020

Nazarov, M. and Tarasov, V. (2002) On irreducibility of tensor products of Yangian modules associated with skew Young diagrams. Duke Mathematical Journal, 112 (2). pp. 343-378. ISSN 0012-7094

This list was generated on Mon Oct 14 11:22:17 2019 BST.